# SDR SWI2025F01487

- Difficulty date: July 12, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 645 BETWEEN STRINGERS 17L AND 18L. (S/N#00612)   (C-CHECK RO 11/01/2025)REPLACED FRAME 645 BETWEEN STGRS 18L AND 14L REF CRJ900 SRM 53-00-06-201-001-A03, AND DWG SH690-33100 REV. N. LEAK CHECK GOOD. COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
